Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Diagnosed with benign positional vertigo, constant dizziness, legs feel like jelly. Should I take up a job that involves long standing hours?

I ve been to the doctor today and she said I ve got Benign Positional Vertigo . I feel constantly dizzy and my legs feel like jelly as if I m about to fall over. I m meant to be starting a course where hopefully I ll get a job at the end of it. The job involves working in a food factory and a lot of standing and possible lifting, the shifts are for twelve hours and I wondered if that would be a good idea to continue with the course.
Asked On : Thu, 13 Dec 2012
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
it can harm you as enign postural vertigo is the prolem in which ypu get vertigo in particu;ar position
if you are working and comes to position where you get vertigo you can fall due to imalance
better get treatment first y consulting ortho surgeon efore taking these jos
Answered: Wed, 14 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor